Advertisement

Ukrainian Mathematical Journal

, Volume 20, Issue 3, pp 327–331 | Cite as

Stable integral manifolds of a nonlinear differential equation in banach space

  • Yu. L. Daletskii
Brief Communications
  • 20 Downloads

Keywords

Differential Equation Banach Space Nonlinear Differential Equation Integral Manifold Stable Integral Manifold 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature cited

  1. 1.
    N. N. Bogolyubov, Some Statistical Methods in Mathematical Physics [in Russian], Izd. Akad. Nauk UkrSSR, Kiev (1945).Google Scholar
  2. 2.
    N. N. Bogolyubov and Yu. A. Mitropol'skii, Asymptotic Methods in the Theory of Nonlinear Oscillations [in Russian], Fizmatgiz, Moscow (1963).Google Scholar
  3. 3.
    Yu. A. Mitropol'skii, Questions in the Asymptotic Theory of Nonstationary Oscillations [in Russian], Nauka, Moscow (1964).Google Scholar
  4. 4.
    Yu. A. Mitropol'skii, “The investigation of an integral manifold for a system of nonlinear equations which is similar to equations with variable coefficients in a Hilbert space,” UMZh,16, No. 3 (1964).Google Scholar
  5. 5.
    Yu. A. Mitropol'skii and O.B. Lykova, “An integral manifold of a nonlinear system in a Hilbert space,” UMZh,17, No. 5 (1965).Google Scholar
  6. 6.
    M. G. Krein, Lectures on Stability Theory of Solutions of Differential Equations in a Banach Space [in Russian], Inst. Matem. Akad. Nauk UkrSSR, Kiev (1964).Google Scholar

Copyright information

© Consultants Bureau 1969

Authors and Affiliations

  • Yu. L. Daletskii
    • 1
  1. 1.Kiev Polytechnical InstituteUSSR

Personalised recommendations